Boundary integral equations for optimal control problems with partial Dirichlet control

Than Xuan Phan, Olaf Steinbach

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)141-158
Journal--Fachzeitschrift nicht gefunden--
Volume12
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Boundary integral equations for optimal control problems with partial Dirichlet control. / Phan, Than Xuan; Steinbach, Olaf.

In: --Fachzeitschrift nicht gefunden--, Vol. 12, 2014, p. 141-158.

Research output: Contribution to journalArticleResearch

@article{12abb90eadb14c4ea5bbe965aea46134,
title = "Boundary integral equations for optimal control problems with partial Dirichlet control",
author = "Phan, {Than Xuan} and Olaf Steinbach",
note = "Vietnam Journal of Mathematical Applications, ISSN 1859-4492, Hanoi, Vietnam",
year = "2014",
language = "English",
volume = "12",
pages = "141--158",
journal = "--Fachzeitschrift nicht gefunden--",

}

TY - JOUR

T1 - Boundary integral equations for optimal control problems with partial Dirichlet control

AU - Phan, Than Xuan

AU - Steinbach, Olaf

N1 - Vietnam Journal of Mathematical Applications, ISSN 1859-4492, Hanoi, Vietnam

PY - 2014

Y1 - 2014

M3 - Article

VL - 12

SP - 141

EP - 158

JO - --Fachzeitschrift nicht gefunden--

JF - --Fachzeitschrift nicht gefunden--

ER -